Get your Health question answered in 3 easy steps

183 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Taking cialis 10mg for erectile dysfunction. Getting burning sensation in eye. Side effect?

Answered by
Dr.
Dr. N. K. Misra

Ophthalmologist

Practicing since :1977

Answered : 1176 Questions

default
Posted on Mon, 21 Jan 2013 in Medicines and Side Effects
Question: hi
I am 28 years old male.I am suffering from performance anxiety erectile dysfunction. so i am using cialis 10mg for that thrice a week. It works pretty well but my concern is that i am having burning sensation in my eyes. Although i havent experienced any vision problems. At the same time,i had a problem of some dryness and allergy in my eyes for past 3 months. and for that doctor prescribed me:- Suthin Eye drop(A sterile solution of Naphazoline XXXXXXX with Methyl Cellulose Borax,Boric Acid Menthol and Camphor), Zymist-Plus(Carboxymethyl Cellulose Sodium Lubricant Eye Drops),Just Tears Eye Drop and Cetrizine tablet .But to my fault,i am not using these eye drops and medicines. My concern is that :- Is cialis causing me this problem? or is it due to some other reason? Please clarify,since i want to use cialis for long term. Thanks
doctor
Answered by Dr. N. K. Misra 3 hours later
Dear XXXXXXX
thanks for sending your query to us.
These problems of irritation and burning are surface disorder.These irritations will respond to the local treatment offered to you.These problems are apparently not related to Cialis intake.
continue local medication and you will respond to this ,as such the improvement will start occuring in a day or two only.
What you have is probably more of allergy to dust and pollution rather than any drug reaction.
Please do get back to me in case of any difficulty.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,   ,   ,  
Medical Topics

Recent questions on  Tadalafil

doctor1 MD

Dr. Oz, I know you're show is geared mostly towards women but I really am in dyer need of help. I'm a 22 year old male and I'm currently taking two 20mg instant release Adderalls a day. My blood pressure is normal on a daily basis, but high blood pressure and heart disease does run in my family. My concern is in regards to Erectile Disfunction. It is a real self confidence killer! My penis doesn't get fully erect when I'm about to have sex, its hard but not where it can stay up the air hard..excuse the reference. Also some other times it will get hard, but it will not stay that way for long amounts of time. Does anyone know why this could be? I also have trouble staying hard. For example if it slips out, there is a switch of positions,or the slightest distraction, it wont remain hard. I take adderall but don't notice a difference in this when I take it and when I don't. I exercise regularly (4-5x a week) and eat relatively healthy(for a college student). I am stressed a lot and i know that could be a cause of my problems. but does anyone have any ideas? Also is it to early for someone my age (22) to take pills such as viagra or cialis? What are the long term side effects?

doctor1 MD

good eve. dr.
dr. my brother is suffering from E.D.
CONSULTED DR.PRAKASH KOTHARY- SEXO , DR. VIJAY KULKARNI -ANDRO & FEW PSYCHIATRICS ALSO BUT NO RESULT TILL DATE
TRIED SIDENAFIL & TADALAFIL TAB. & ALSO USE PAPRAVINE INJ. ALSO BUT NO USE
DONT KNOW WHAT TO DO NOW TO SAVE MARRIAGE
PLS. HELP WHAT TO DO NEXT

doctor1 MD

Recently, I've developed a new relationship with a woman which started off slowly in which she was comfortable lying down with me, kissing and snuggling but not allowing it to get sexually intimate. This went on for a couple of days, during which I experienced several uncomfortable instances of "blue balls" (for lack of a better term).

Later on, our relationship, eventually became intimate, but since those early days of sexual frustration my body has been experiencing what I can only describe as erectile dysfunction. I become aroused immediately but often sometime through the duration of foreplay I lose part of my erection, or often only achieve about 50% hardness, still able to climax, but nearly always making it difficult to penetrate.

I've never had this problem before. I almost feel like it's my body punishing me for "crying wolf", so to speak: to many false alarms. Or that I've damaged myself by sustaining arousal for long durations without resolutions.

Is there anything I can do to get my ED functional again without taking viagra, cialis or any other medication?

doctor1 MD

I'am 47 years old, 4 years ago I had a triple bypass and a ventricular septile defect closed. Since then I have had to get eye glasses (never needed them before) anyway everything has gone down hill since then. I'm only taking crestor, tricore and vitamins; C, omega3 fish oil, and a multi. I'm kind of scared to try cialis, would it be OK for me to take?

doctor1 MD

I have had prostrate cancer surgery with nerve sparing. For the first two year everything was great. But now I am unable to ejaculate. I just keep going and get close sometime but for over a year I have not been able to achieve ejaculation. Also,...

doctor1 MD

Can the drug Tadalafil be used as a sexual aid to help the male get a good firm erection???